\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Asymptotic strong duality

Abstract / Introduction Related Papers Cited by
  • Given a nonconvex and nonsmooth optimization problem, we define a family of ``perturbed'' Lagrangians, which induce well-behaved approximations of the dual problem. Our family of approximated problems is said to verify {\em strong asymptotic duality} when the optimal dual values of the perturbed problems approach the primal optimal value. Our perturbed Lagrangians can have the same order of smoothness as the functions of the original problem, a property not shared by the classical (unperturbed) augmented Lagrangian. Therefore our proposed scheme allows the use of efficient numerical methods for solving the perturbed dual problems. We establish general conditions under which strong asymptotic duality holds, and we relate the latter with both strong duality and lower semicontinuity of the perturbation function. We illustrate our perturbed duality scheme with two important examples: Constrained Nonsmooth Optimization and Nonlinear Semidefinite programming.
    Mathematics Subject Classification: Primary: 90C26, 49M29, 49M37, 90C90.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    K. M. Abadir and J. R. Magnus, "Matrix Algebra," Cambridge University Press, 2005.

    [2]

    X. X. Huang, K. L. Teo and X. Q. Yang, Approximate Augmented Lagrangian Functions and Nonlinear Semidefinite Programs, Acta Mathematica Sinica, English Series., 22 (2006), 1283-1296.doi: 10.1007/s10114-005-0702-6.

    [3]

    R. T. Rockafellar and R. J. B. Wets, "Variational Analysis," Springer, Berlin, 1998.doi: 10.1007/978-3-642-02431-3.

    [4]

    A. M. Rubinov, X. X. Huang and X. Q. Yang, The zero duality gap property and lower semicontinuity of the perturbation function, Math. Oper. Res., 27 (2002), 775-791.doi: 10.1287/moor.27.4.775.295.

    [5]

    C. Y. Wang, X. Q. Yang and X. M. Yang, Unified nonlinear Lagrangian approach to duality and optimal paths, J. Optimiz. Theory Appl., 135 (2007), 85-100.doi: 10.1007/s10957-007-9225-x.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(91) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return